# SDR CA121214003

- Difficulty date: December 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 33,227 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Frozen
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON ARRIVAL, AFTER SHUTDOWN, THE FLIGHT CREW ATTEMPTED TO OPEN THE MAIN CABIN DOOR BUT THE DOOR HANDLE WAS FROZEN IN POSITION, MAKING IT IMPOSSIBLE FOR THE CREW TO OPEN THE DOOR, OR DISEMBARK THE PASSENGERS.  ANOTHER PERSON OUTSIDE THE AIRPLANE HAD TO MOVE THE OUTSIDE DOOR HANDLE SIMULTANEOUSLY WITH THE CREW, IN ORDER TO FINALLY FORCE THE DOOR HANDLE TO THE OPEN POSITION.  THIS IS A COMMON PROBLEM WITH THE ACFT DURING THE WINTER SEASON, PARTICULARLY WHEN THE ACFT DEPARTS WARM, WET VANCOUVER AND CRUISES AND LANDS IN A SUB ZERO ENVIRONMENT. AD 97-15-13 AND SB 52-2572 REQUIRED BY THIS, HAVE BEEN CARRIED OUT ON ALL OUR ACFT, ALONG WITH MOVING THE DOOR SEAL FROM THE DOOR, TO THE DOOR FRAME, ON THE FUSELAGE, IAW SB 2374.
